# SDR 99FDEA00090

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED DOOR LIGHT ON THE LAND GEAR PNL AND NOSE GEAR DOOR LIGHT ON THE S/O ANNUNCIATOR PNL REMAIN ILLUM AFTER GEAR WAS RETRACTED.  CHECKED NOSE GEAR DOOR LOCK SWITCH FOR PROPER GAP AND STIFFNESS.  NO DEFECTS NOTED.  ALL DOOR SWITCH OPS CK GOOD.  REF M/M 32-62-11.
